# SDR USAA20110202BA005

- Difficulty date: February 1, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE R3 DOOR ASSIST CYLINDER PRESSURE LOW.  SERVICED THE R3 DOOR ASSIST CYLINDER.
